Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

On vector fields in the plane with the reflection property


Authors: S. Berhanu and J. Hounie
Journal: Trans. Amer. Math. Soc. 366 (2014), 1703-1723
MSC (2010): Primary 35B60, 35F05; Secondary 30B40, 35H10
Published electronically: December 6, 2013
MathSciNet review: 3152709
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss necessary and sufficient conditions for the validity of the analogue of the Schwarz Reflection Principle for homogeneous solutions of complex vector fields in the plane.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 35B60, 35F05, 30B40, 35H10

Retrieve articles in all journals with MSC (2010): 35B60, 35F05, 30B40, 35H10


Additional Information

S. Berhanu
Affiliation: Department of Mathematics, Temple University, Philadelphia, Pennsylvania 19122-6094
Email: berhanu@temple.edu

J. Hounie
Affiliation: Departamento de Matemática, University Federal de São Carlos, 13.565-905, São Carlos, SP, Brazil
Email: hounie@dm.ufscar.br

DOI: https://doi.org/10.1090/S0002-9947-2013-05771-6
Keywords: Prolongation of solutions, reflection property
Received by editor(s): April 26, 2011
Received by editor(s) in revised form: December 4, 2011
Published electronically: December 6, 2013
Additional Notes: This work was supported in part by NSF DMS 1001283, CNPq, FAPESP and CAPES
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.